# SDR JGV2004F00005

- Difficulty date: July 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N128M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 276
- Engine: Garrtt TFE73160
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 142G1243
- Part serial: 2116
- Condition: Cracked
- Location: Fuel Purge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DRAIN SUMP UPRIGHT BAR IS CRACKED THRU LOWER SPOT WELD.  FOUND DEFECT AFTER REMOVING SUMP DEBRI SCREEN.  HIGH TEMPERATURE AT WELDING TIME.  RECOMMEND NO SCREENS.
